# SDR USAA2011032291181

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,604 hours, 30,489 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 21 - PHX - EES - R2 DOOR ASSIST BOTTLE PERCUSSION MECHANISM KNURLED NUT IS NOT PROPERLY ENGAGED IN DETENT ON STRIKER LEVER.  MAINTENANCE REMOVED SAFETY WIRE, ADJUSTED STRIKER LEVER AND RE-SAFTIED.
